MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GZ-120PA; TRANSMITTER

NIHON KOHDEN CORPORATION GZ-120PA; TRANSMITTER
Model Number GZ-120PA
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer reported that the ecg readings are all over the board on the transmitter.As soon as you turn the unit on rhythm goes to 120 then 150 down to 80 back up and it is set to read 80 on the simulator.The unit was in use and was the biomed was able to duplicate the issue.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Concomitant medical device information was requested from the customer, but the customer does not know the model or the serial number of the central nurse's system that was used with this transmitter.Therefore this field contains no information (ni).Cns model and serial number unknown.
 
Event or Problem Description
The biomedical engineer reported that the ecg readings are all over the board on the transmitter.As soon as you turn the unit on rhythm goes to 120 then 150 down to 80 back up and it is set to read 80 on the simulator.The unit was in use and was the biomed was able to duplicate the issue.No patient harm reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the ecg readings were all over the board, and when testing the transmitter on a simulator, the heart rhythm reading jumped around from 120 to 150 to 80.The simulator was set at 80.The device was sent to nka for evaluation / exchange.No patient harm was reported.Service requested / performed: exchange / evaluation: the reported issue was duplicated.A rattling noise and damaged ecg connector was noted.Investigation summary: the root cause is attributable to device damage.The service history for this device shows this is an isolated incident.Further action is not warranted at this time.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter:.Cns:.Model #: ni.Serial #: ni.Additional information: b4 date of this report.D10 concomitant medical device.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes.H10 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bme) reported that the ecg readings were all over the board, and when testing the transmitter on a simulator, the heart rhythm reading jumped around from 120 to 150 to 80.The simulator was set at 80.

Brand Name
GZ-120PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key8891036
Report Number8030229-2019-00365
Device Sequence Number262495
Product Code DRT
UDI-Device Identifier04931921117392
UDI-Public04931921117392
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K153707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
Report Date (Section F) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-120PA
Device Catalogue NumberGZ-120PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/19/2019
Device Age30 MO
Event Location Hospital
Date Report to Manufacturer08/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer02/10/2022
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS
Patient SexUnknown
Date Report Sent to FDA08/13/2019